# SDR IPXA2024102465947

- Difficulty date: October 21, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N170UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0865
- Aircraft time: 22,953 hours, 13,885 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 2210081192
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-#1 PYLON- PANEL 475AL I/B 1ST STIFFENER (FWD) HAS 1' CRACK BETWEEN RIVETS- DOT 109-067-VWV.REMOVED FRAME BRACKET BROKEN FROM PYLON #1 475AL I/B IAW A300-600 SRM 51-40-21.INSTALLED NEW FRAME BRACKET P/N 221-0081-192, BATCH 0003973110 IAW A300-600 SRM 51-40-21
